# SDR SWAA2024062597847

- Difficulty date: June 3, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL PAX CABIN EMERGENCY LIGHT BATTERIES WILL NOT HOLD CHARGE<[01] REMOVED AND REPLACED PAX EMERGENCY LIGHT BATTERY PACK M1675 I/A/W BOEING AMM 33-51-06-960-805; OPS CHECK NORMAL;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
